Bullous Eruption Associated With Loncastuximab Tesirine in a Patient With Diffuse Large B-Cell Lymphoma.

IF 1.2 4区 医学 Q3 DERMATOLOGY
Daniella Jaguan, Cuong Nguyen, Jennifer N Choi
{"title":"Bullous Eruption Associated With Loncastuximab Tesirine in a Patient With Diffuse Large B-Cell Lymphoma.","authors":"Daniella Jaguan, Cuong Nguyen, Jennifer N Choi","doi":"10.1111/cup.70220","DOIUrl":null,"url":null,"abstract":"<p><p>Loncastuximab tesirine (LT) is an antibody-drug conjugate (ADC), a novel class of therapeutics that combines a target-specific monoclonal antibody with a cytotoxic agent via a chemical linker. LT has been approved in the United States as therapy for relapsed or refractory diffuse large B-cell lymphoma (DLBCL). Given the novelty of this drug, cutaneous adverse effects remain poorly characterized. In this case report, we present a 35-year-old male with relapsing and refractory DLBCL who developed a bullous eruption after his third cycle of LT. Physical exam revealed scattered erosions and erythema of the neck and extremities, along with multiple bullae and erosions on the hands and dorsal feet, and vesicles on the shin. Histopathological exam revealed basovacuolar alteration with epidermal dysmaturation and a re-epithelializing blister, features suggestive of toxic erythema of chemotherapy (TEC). Direct immunofluorescence was negative for immune complex deposition. To date, there are only three cases of LT-associated bullous eruptions in the literature, all demonstrating subepidermal blistering with granular IgA deposition along the basement membrane. This case lacks immunoglobulin deposition and instead exhibits TEC-like cytotoxic interface dermatitis. This case expands the clinicopathologic spectrum of LT-associated cutaneous toxicity and highlights a distinct non-immune mediated, TEC-like vesiculobullous presentation.</p>","PeriodicalId":15407,"journal":{"name":"Journal of Cutaneous Pathology","volume":" ","pages":""},"PeriodicalIF":1.2000,"publicationDate":"2026-09-28","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Journal of Cutaneous Pathology","FirstCategoryId":"3","ListUrlMain":"https://doi.org/10.1111/cup.70220","RegionNum":4,"RegionCategory":"医学","ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"Q3","JCRName":"DERMATOLOGY","Score":null,"Total":0}
引用次数: 0

Abstract

Loncastuximab tesirine (LT) is an antibody-drug conjugate (ADC), a novel class of therapeutics that combines a target-specific monoclonal antibody with a cytotoxic agent via a chemical linker. LT has been approved in the United States as therapy for relapsed or refractory diffuse large B-cell lymphoma (DLBCL). Given the novelty of this drug, cutaneous adverse effects remain poorly characterized. In this case report, we present a 35-year-old male with relapsing and refractory DLBCL who developed a bullous eruption after his third cycle of LT. Physical exam revealed scattered erosions and erythema of the neck and extremities, along with multiple bullae and erosions on the hands and dorsal feet, and vesicles on the shin. Histopathological exam revealed basovacuolar alteration with epidermal dysmaturation and a re-epithelializing blister, features suggestive of toxic erythema of chemotherapy (TEC). Direct immunofluorescence was negative for immune complex deposition. To date, there are only three cases of LT-associated bullous eruptions in the literature, all demonstrating subepidermal blistering with granular IgA deposition along the basement membrane. This case lacks immunoglobulin deposition and instead exhibits TEC-like cytotoxic interface dermatitis. This case expands the clinicopathologic spectrum of LT-associated cutaneous toxicity and highlights a distinct non-immune mediated, TEC-like vesiculobullous presentation.

弥漫性大b细胞淋巴瘤患者与Loncastuximab Tesirine相关的大疱性爆发。
Loncastuximab tesirine (LT)是一种抗体-药物偶联物(ADC),是一种新型的治疗药物,通过化学连接剂将靶向特异性单克隆抗体与细胞毒性药物结合在一起。在美国,LT已被批准用于治疗复发或难治性弥漫性大b细胞淋巴瘤(DLBCL)。鉴于这种药物的新颖性,皮肤的不良反应仍然不清楚。在这个病例报告中,我们报告了一个35岁的男性复发和难治性DLBCL患者,在他的第三个lt周期后出现了一个大疱性皮疹。体检显示颈部和四肢有分散的糜烂和红斑,同时手和脚背有多个大疱和糜烂,胫骨有小泡。组织病理学检查显示基底空泡改变伴表皮发育异常和再上皮化水疱,提示化疗毒性红斑(TEC)的特征。直接免疫荧光检测免疫复合物沉积阴性。迄今为止,文献中仅有3例与lt相关的大疱性皮疹,均表现为表皮下起泡,并沿基底膜呈颗粒状IgA沉积。该病例缺乏免疫球蛋白沉积,表现为tec样细胞毒性界面皮炎。本病例扩展了lt相关皮肤毒性的临床病理谱,并突出了一种独特的非免疫介导的tec样囊泡表现。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
CiteScore
3.20
自引率
5.90%
发文量
174
审稿时长
3-8 weeks
期刊介绍: Journal of Cutaneous Pathology publishes manuscripts broadly relevant to diseases of the skin and mucosae, with the aims of advancing scientific knowledge regarding dermatopathology and enhancing the communication between clinical practitioners and research scientists. Original scientific manuscripts on diagnostic and experimental cutaneous pathology are especially desirable. Timely, pertinent review articles also will be given high priority. Manuscripts based on light, fluorescence, and electron microscopy, histochemistry, immunology, molecular biology, and genetics, as well as allied sciences, are all welcome, provided their principal focus is on cutaneous pathology. Publication time will be kept as short as possible, ensuring that articles will be quickly available to all interested in this speciality.
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书